Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's response-nhynwunwun

Posted by Athene on October 5, 2014, at 9:22:42

In reply to Lou's response-nhynwunwun Athene, posted by Lou Pilder on October 5, 2014, at 5:29:17

> Athene,
> I have read your predicament here and you could commit suicide or mass-murder in the condition that you are in as a result of the drugs inducing akathisia, as many doctors recognise. I ask, does it make any sense at all to continue taking the drug that is causing this? On the other side, if you stop the drug without the prescribing doctor agreeing, you risk whatever he/she thinks could happen to you by doing so. This could mean that contacting the prescriber is what you could do to eliminate that dilemma. Then, what if the prescriber will not respond to you? Could you make your own decision as to stop taking the drug?
> You see, when a drug causes this to someone, it attacks the nerves for the drug acts as a nerve agent as the name (neuroleptic) means (nerve seizing or nerve grabbing) These chemicals in these drugs have been used in the commission of mass-murder. I am prevented here to post about this due to the prohibitions posted to me here by Mr. Hsiung. I think that if I was not prevented by him from posting about this here, that the educational material that is prohibited for me to post here if it was made known to you, could help you to understand what is happening to you from the drugs and that you could then take appropriate steps so that your life could be saved, for there is the potential for you to kill yourself and/or others as a result of what these drugs are doing to you.
> I can not overrule your prescriber of these drugs, but is not there a way to contact the prescriber through the AMA?
> Lou

Hi Lou,

Thanks for the info. I was not in a bad enough shape to kill anyone, but I could see that that kind of agitation could lead to something extreme eventually. I stopped the Geodon yesterday and have been fine - way more settled, feeling like myself again. I was only on it for 11 days, 7 days at 20 mg then 4 days at 40 mg. I tried to go see a doc yesterday, but waited 4 hours in the hospital (from 3 to 7 pm) and was still in the queue, so gave up because there was somewhere I had to be. I'll talk to my doctor about it tomorrow, since he'll be back at work then.

Athene


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Athene thread:1071828
URL: http://www.dr-bob.org/babble/20140914/msgs/1071866.html